# SDR 99ZZZM736

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526PC
- Make and model: Boeing 727-77C
- Aircraft serial: 20370
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 18252800
- Condition: Reconfigured
- Location: Nr 3 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLT 712 - IND - NR 3 ENGINE FIRE DETECTOR CIRCUIT GROUND LIGHT ON IN FLIGHT.  RECONFIGURED LOOP, SYSTEM CHECKS NORMAL, NR 3 ENGINE FIRE DETECTION CIRCUIT.  (M)
